# SDR DALA2023111509416

- Difficulty date: November 14, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 95,873 hours, 20,807 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 L FWD EMER DOOR EICAS MESSAGE ON GROUND AFTER START. CORRECTIVE ACTION: R/R PSEU PER B767-300 AMM 32-09, OK FOR SERVICE. MEL PLACARD REMOVED NO " M" PROCEDURES TO REVERSE. (4613088)
